# SDR USAA2012112000032

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 38,700 hours, 21,450 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665109
- Part serial: A6740
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IFE MODIFICATION.  L2 DOOR SLIDE/RAFT MOORING CORD AND BUSTLE FALLING OUT.  REMOVED & REPLACED SLIDE/RAFT PER JOB CARD 26L00025011.
